# SDR QXEA2012101301239

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 1.0 BOTTOM ATTACHED FLANGE IS CORRODED ABOVE STR 26S. BLENDED AND REMOVED CORROSION REF SRM 51-21-00-00-01. MIN REMAINING THICKNESS .046" REF NTM 51-00-04-910-801 PT 1. VERIFIED AFFECTED AREA TO BE CRACK FREE REF NDTM 51-00-06-910-801 PT 1.  FOUND BLEND TO BE IN LIMITS IAW RD 8/4-53-4859.  ALODINED, PRIMED, PAINTED AND APPLIED CPC IAW RD 8/4-53-4859. COMPLIED WITH TASK CARD RD 8/4-53-4859.
